PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 2 | 175-181
Tytuł artykułu

On the planarity of Peano generalized continua: An extension of a theorem of S. Claytor

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We extend a theorem of S. Claytor in order to characterize the Peano generalized continua which are embeddable into the 2-sphere. We also give a characterization of the Peano generalized continua which admit closed embeddings in the Euclidean plane.
Słowa kluczowe
Rocznik
Tom
75
Numer
2
Strony
175-181
Opis fizyczny
Daty
wydano
1998
poprawiono
1996-05-06
poprawiono
1997-04-15
Twórcy
autor
  • Departamento de Matemática Aplicada I, Escuela Universitaria de Arquitectura Técnica, Universidad de Sevilla Avda., Reina Mercedes s/n, 41012-Sevilla Spain
  • Departamento de Matemática Aplicada I, Escuela Universitaria de Arquitectura Técnica, Universidad de Sevilla Avda., Reina Mercedes s/n, 41012-Sevilla Spain
autor
  • Departamento de Geometría y Topología, Facultad de Matemáticas, Universidad de Sevilla, Apartado 1160, 41080-Sevilla, Spain
Bibliografia
  • [1] R. Ayala, A. Márquez and A. Quintero, On the planarity of infinite $2$-complexes, Abh. Math. Sem. Hamburg 67 (1997), 137-148.
  • [2] S. Claytor, Peanian continua not imbeddable in a spherical surface, Ann. of Math. 38 (1937), 631-646.
  • [3] G. Dirac and S. Schuster, A theorem of Kuratowski, Indag. Math. 16 (1954), 343-348.
  • [4] R. Engelking, General Topology, Heldermann, 1989.
  • [5] H. Freudenthal, Über die topologischer Raüme und Gruppen, Math. Z. 33 (1931), 692-713.
  • [6] R. Halin, Zur häufungspunktfreien Darstellung abzählbarer Graphen in der Ebene, Arch. Math. (Basel) 17 (1966), 239-243.
  • [7] K. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. 15 (1930), 271-283.
  • [8] S. Mardešić and J. Segal, A note on polyhedra embeddable in the plane, Duke Math. J. 33 (1966), 633-638.
  • [9] A. W. Schurle, Topics in Topology, North-Holland, 1979.
  • [10] C. Thomassen, Straightline representations of infinite planar graphs, J. London Math. Soc. 16 (1977), 411-423.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z2p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.